Abelian symmetry groups in social choice

Jerry S. Kelly

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


For every finite abelian group G there exists (i) a social choice rule f for which the group of permutations of individuals leaving f unchanged is isomorphic to G; and (ii) a social choice rule g for which the group of permutations of alternatives leaving g unchanged is isomorphic to G.

Original languageEnglish (US)
Pages (from-to)15-25
Number of pages11
JournalMathematical social sciences
Issue number1
StatePublished - Dec 1992


  • Abelian groups
  • social choice
  • symmetry

ASJC Scopus subject areas

  • Sociology and Political Science
  • General Social Sciences
  • General Psychology
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Abelian symmetry groups in social choice'. Together they form a unique fingerprint.

Cite this